MAUDE Adverse Event Report: Y MICROBORE EXT W/LUER & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

Y MICROBORE EXT W/LUER & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 10794983
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: only the patient's age was provided, therefore a default date of birth has been listed.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 y microbore ext w/luer & 2 sld clp experienced leakage.The following information was provided by the initial reporter: (iv) bifuser leaking in patient's bed twice.Changed iv bifuser first time when the bed and iv tubing were found wet, found it to be leaking again about a half hour later.No visible cracking noted.Infant was not receiving ordered fentanyl drip and versed drip because they were leaking into bed.Infant was extremely agitated and thrashing head around.Infant is intubated and was dangerously agitated.
 
Additional Manufacturer Narrative
H6: investigation summary : no photo or sample was returned for investigation by our quality team.Without further information or a physical sample, the customer's complaint of leakage cannot be verified and the root cause remains unknown.A device history record review for model 10794983 lot number 20105151 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 15oct2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
Y MICROBORE EXT W/LUER & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12162677
Report Number9616066-2021-51505
Device Sequence Number3713719
Product Code FPA
UDI-Device Identifier50885403234291
UDI-Public50885403234291
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/15/2023
Device Model Number10794983
Device Catalogue Number10794983
Device Lot Number20105151
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age1 MO